Wednesday, February 25, 2009

murphey's law

So everything that could go wrong has gone wrong, health wise for me. I got a giant canker sore two weeks ago. I'm talking larger than the head of an eraser, hurts to eat/drink/brush teeth/move mouth. It was bad. So I called the dentist and he called in a prescription for an antibiotic for me. I went to Costco to get my antibiotic, and the pharmacist informed me the particular antibiotic was in the same family as penicillin, which I am allergic to, so we decided not to go through with it. The dentist then decided he needed to see this giant canker sore, so I had to go in. He prescribed tetracycline, and sent me on my way. Like the good girl I am, I faithfully took my prescribed four tetracyclines a day, without any calcium or dairy, which was difficult since almost every meal involves milk or cheese or icecream, and since we have a box of delicious bagels with sun dried tomato and basil cream cheese shmear. A week of this medication, and all of a sudden I notice my back is a little itchy. Then my neck has red bumps all over, and so does my belly. This puzzled me, so I googled the drug, and found out that a rash is a side effect. Ugh! Luckily,my giant canker was gone, so I just stopped taking the pills. Meanwhile I still have itchy bumps. And, tonight, I was baking a delicious pizza, and stupidly decided to move the pan with my bare hand. I now have no fingerprints on four of my five fingers on my left hand. Nausea is also a side effect. Blech. I guess I'm done whining now.

3 comments:

Chelsea said...

mmmmmmmmm. sun dried tomato shmear.

i love you for introducing me to that shmear.

you will always have a place in my heart.

Marta said...

Th shmear is hard to resist. It is especially delicious on a bagel sandwich, with avacado, tomato, turkey and lettuce. Yum.

Trish the Dish said...

sheesh you guys are makin' me salivate! I'm sorry all of that has gone wrong!!! That sucks bad! At least you found the cause of those bumps!

Related Posts Plugin for WordPress, Blogger...